# SDR CA970226057

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Low Pitch Stop
- Part number: 57A24041
- Condition: Stripped Threads
- Location: Lh Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION THE L/H PROPELLER SPINNER WAS FOUND LOOSE. FURTHER INSPECTION REVEALED THE LOCK WIRE SECURING THE PROP SPINNER TO THE LOW PITCH STOP ASSEMBLY WAS BROKEN AND THE THREADS ON THE LOW PITCH STOP WERE STRIPPED. THE LOW PITCH STOP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
